RUS  ENG
Full version
JOURNALS // Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya // Archive

Izv. Akad. Nauk SSSR Ser. Mat., 1974 Volume 38, Issue 2, Pages 323–332 (Mi im1904)

This article is cited in 1 paper

On the magnitudes of the deviations of entire curves of lower order $\lambda<1$

T. B. Lamzina


Abstract: In this paper we examine the growth of entire curves of lower order $\lambda<1$. We give a precise estimate for the magnitude of the deviation of a $(p-1)$-dimensional vector from a fixed admissible system of vectors $A$, indexed in the sense of decreasing magnitudes of deviation. The hypotheses are the same as those in [7].

UDC: 517.56

MSC: 30A70, 30A64

Received: 21.11.1972


 English version:
Mathematics of the USSR-Izvestiya, 1974, 8:2, 328–338

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025